MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIGMA STAB+INSTRL17.5MMS2.5; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US PFCSIGMA STAB+INSTRL17.5MMS2.5; KNEE INSTRUMENT : TIBIAL TRIALS
Model Number 96-2823
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The device associated with this report was returned for analysis.After physical review of the part, allegation was not confirmed since device is not cracked but broken.It was observed that the rim on the underside was separated from the rest of the part.Separated part was not returned for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
The rim of the underside of the 17.5 mm size 2.5 tibial insert trial fractured.It remained in one piece.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
PFCSIGMA STAB+INSTRL17.5MMS2.5
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13265778
Report Number1818910-2022-00932
Device Sequence Number3207918
Product Code HWT
UDI-Device Identifier10603295244707
UDI-Public10603295244707
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2823
Device Catalogue Number962823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown